# SDR UIEA2022053000559

- Difficulty date: May 30, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N445MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33515
- Aircraft time: 80,185 hours, 13,530 cycles
- Engine: Pwa PW4062
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 8010004
- Part serial: F19960
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

REJECTED TAKEOFF.  AIRCRAFT DID NOT MAKE TAKEOFF POWER.  REMOVED AND REPLACED FMU, FUEL BOOST PUMP AND VSV ACTUATOR.
